# SDR NACA2024030500001

- Difficulty date: March 5, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,390 hours, 15,418 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Equip Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, FWD EQUIPMENT OVHT ACARS MESSAGE ILLUMINATED. DEFERRED PER MEL 21-58-01-01, CAT C ON 3-5-2024 @ 110Z.
